# SDR P5CA2022051800126

- Difficulty date: May 23, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 82,368 hours, 23,260 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 2125
- Condition: Out Of Limits
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUT OF LIMITS THE ELECTRICAL PARAMETERS ON RIGHT WING, FWD BOOST PUMP(REMOVED AND REPLACED FWD BOOST PUMP PER AMM 28-2-03-404-074)
